MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG DYNAMIC MESH STD FOR 1.5/1.7MM SCREWS, 90X90MMX0.6MM; IMPLANT

STRYKER LEIBINGER FREIBURG DYNAMIC MESH STD FOR 1.5/1.7MM SCREWS, 90X90MMX0.6MM; IMPLANT
Model Number 54-00646
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.In addition to the mesh (54-00646), there were also quantity of 5 reported screws (50-15994) (which are captured in complaint # (b)(4).Device implanted.
 
Event or Problem Description
It was reported by the consumer that the surgeon performed a split duraplasty and over time, they are experiencing pain.They were advised that a second surgery will need to be performed.No additional information is known at this time.

Brand Name
DYNAMIC MESH STD FOR 1.5/1.7MM SCREWS, 90X90MMX0.6MM
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
76145120
MDR Report Key14644016
Report Number0008010177-2022-00017
Device Sequence Number20212323
Product Code JEY
UDI-Device Identifier04546540237651
UDI-Public04546540237651
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K983528
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number54-00646
Device Catalogue Number54-00646
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2022
Initial Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown